Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009 (2009), Article ID 435851, 17 pages
http://dx.doi.org/10.1155/2009/435851
Research Article

Newton-Krylov Type Algorithm for Solving Nonlinear Least Squares Problems

1Department of Mathematics and Computer Science, Faculty of Science, Kuwait University, P.O. 5969, Safat 13060, Kuwait City, Kuwait
2Department of Mathematics, Faculty of Science, Alexandria University, Alexandria, Egypt

Received 15 December 2008; Accepted 2 February 2009

Academic Editor: Irena Lasiecka

Copyright © 2009 Mohammedi R. Abdel-Aziz and Mahmoud M. El-Alem. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammedi R. Abdel-Aziz and Mahmoud M. El-Alem, “Newton-Krylov Type Algorithm for Solving Nonlinear Least Squares Problems,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 435851, 17 pages, 2009. doi:10.1155/2009/435851